I question the judgment of your eye Dr. to start with. Hiding the problem for the short term isn't an ideal solution. Especially with RGP lenses,finding the reason your eyes are getting red with them should be the #1 concern. You do realize I hope that using Visine on a regular basis is just going to make your problem even worse. It's called the rebound effect, where the blood vessels come back even bigger and redder than before. I also hope you read the directions very well....it is only for very short term use. Over use of those drops can have quite serious side effects. Using them with soft lenses would ruin the lenses very quickly, and be dangerous because the lenses would absorb the drops, then hold too high a concentration of the medication against the eye after. That wouldn't be the same problem with RGP, because they don't absorb , but the drops will most likely create a film buildup on them that may be very difficult to remove after awhile. What you should be doing is finding the cause of the problem , not trying to mask it.